# SDR CA090319012

- Difficulty date: December 10, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 182B
- Aircraft time: 4,159 hours
- Engine: Cont O520*
- Propeller: Hartzl PHCC3YF1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERRIOUS METAL WAS FOUND IN FILTER, THE TEARDOWN FOUND.
